Follow
Idriss Mazari
Idriss Mazari
Other namesIdriss Mazari-Fouquer
Verified email at ceremade.dauphine.fr - Homepage
Title
Cited by
Cited by
Year
Optimal location of resources maximizing the total population size in logistic models
I Mazari, G Nadin, Y Privat
Journal de mathématiques pures et appliquées 134, 1-35, 2020
532020
A fragmentation phenomenon for a nonenergetic optimal control problem: Optimization of the total population size in logistic diffusive models
I Mazari, D Ruiz-Balet
SIAM Journal on Applied Mathematics 81 (1), 153-172, 2021
382021
Optimisation of the total population size for logistic diffusive equations: bang-bang property and fragmentation rate
I Mazari, G Nadin, Y Privat
Communications in Partial Differential Equations 47 (4), 797-828, 2022
252022
Optimisation of the total population size with respect to the initial condition for semilinear parabolic equations: two-scale expansions and symmetrisations
I Mazari, G Nadin, AIT Marrero
Nonlinearity 34 (11), 7510, 2021
192021
Shape optimization of a weighted two-phase Dirichlet eigenvalue
I Mazari, G Nadin, Y Privat
Archive for Rational Mechanics and Analysis 243, 95-137, 2022
152022
Quantitative Stability for Eigenvalues of Schrödinger Operator, Quantitative Bathtub Principle, and Application to the Turnpike Property for a Bilinear Optimal Control Problem
I Mazari, D Ruiz-Balet
SIAM Journal on Mathematical Analysis 54 (3), 3848-3883, 2022
152022
Quantitative inequality for the eigenvalue of a Schrödinger operator in the ball
I Mazari
Journal of Differential Equations 269 (11), 10181-10238, 2020
142020
Quantitative estimates for parabolic optimal control problems under L∞ and L1 constraints in the ball: Quantifying parabolic isoperimetric inequalities
I Mazari
Nonlinear Analysis 215, 112649, 2022
132022
Trait selection and rare mutations: The case of large diffusivities
I Mazari
Discrete and Continuous Dynamical Systems-Series B, 2019
122019
Shape optimization of a Dirichlet type energy for semilinear elliptic partial differential equations
A Henrot, I Mazari, Y Privat
ESAIM: Control, Optimisation and Calculus of Variations 27, S6, 2021
112021
The bang-bang property in some parabolic bilinear optimal control problems via two-scale asymptotic expansions
I Mazari
Journal of Functional Analysis 284 (10), 109855, 2023
92023
Constrained control of gene-flow models
I Mazari, D Ruiz-Balet, E Zuazua
Annales de l'Institut Henri Poincaré C 40 (3), 717-766, 2022
82022
Some challenging optimization problems for logistic diffusive equations and their numerical modeling
I Mazari, G Nadin, Y Privat
Handbook of Numerical Analysis 23, 401-426, 2022
82022
Shape optimization and spatial heterogeneity in reaction-diffusion equations
I Mazari
Sorbonne Université, 2020
82020
Optimization of a two-phase, weighted eigenvalue with dirichlet boundary conditions
I Mazari, G Nadin, Y Privat
Preprint, 2019
82019
Constrained control of bistable reaction-diffusion equations: Gene-flow and spatially heterogeneous models
I Mazari, D Ruiz-Balet, E Zuazua
Preprint, 2020
72020
Stability of optimal shapes and convergence of thresholding algorithms in linear and spectral optimal control problems
A Chambolle, I Mazari-Fouquer, Y Privat
arXiv preprint arXiv:2306.14577, 2023
52023
Some comparison results and a partial bang-bang property for two-phases problems in balls
I Mazari
Mathematics in Engineering, 2022
52022
Some challenging optimisation problems for logistic diffusive equations and numerical issues
I Mazari, G Nadin, Y Privat
52020
Spatial ecology, optimal control and game theoretical fishing problems
I Mazari, D Ruiz-Balet
Journal of Mathematical Biology 85 (5), 55, 2022
32022
The system can't perform the operation now. Try again later.
Articles 1–20